# SDR SWAA2022032941006

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 8,278 hours, 3,603 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON T/E WEDGE FITTING IS CRACKED. CRACK IS PAST THE RADIUS OF THE FITTING / REMOVED & REPLACED #2 ENG PYLON T/E WEDGE ASSY IAW SRM 51-40-02
